# SDR REXA2014090600882

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N8971A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7971
- Aircraft time: 12,524 hours, 16,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 EMER BATTERY PACK INOPERATIVE.  R & R NR 2 EMER BATTERY PACK IAW AMM 33-51-04. OPERATIONS TESTED GOOD.
